Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ricardo Mañé
Title: Ergodic theory and differentiable dynamics
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Bd. 8, Springer-Verlag, Berlin, 1987, xi + 317 pp., $82.00. ISBN 0-387-15278-4.

References [Enhancements On Off] (What's this?)

  • [B] G. D. Birkhoff, Proof of the Ergodic Theorem, Proc. Nat. Acad. Sci. U.S.A. 17 (1931), 656-660.

Review Information:

Reviewer: John Franks
Journal: Bull. Amer. Math. Soc. 20 (1989), 190-193
DOI: https://doi.org/10.1090/S0273-0979-1989-15759-5